# SDR RAIA2019110950001

- Difficulty date: November 5, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH STEP UP SUPPORT AND CORNER SUPPORT AT FRAME 23 HAS CORROSION-          R&R RH STEP UP SUPPORT AND CORNER SUPPORT AT FR 23.
